# SDR 2024F00162

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: General aviation
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 94500D07
- Part serial: EG5073
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RR, TRENT XWB 97K, EGB P/N 94500D07 S/N EG5073 WAS RELEASED ON 17 JANUARY 2024. IT IS STRONGLY SUSPECTED THAT THIS EGB WAS RELEASED WITHOUT O-RING AT IPC LOCATION 16-240. WITHOUT O-RING IPC 16-240, EGB P/N 94500D07 CONFIGURATION IS NOT COMPLIANT TO APPROVED DATA. A RISK ANALYSIS WAS PERFORMED: IT SHOWS THAT A MAJOR EVENT (IFSD) IS UNLIKELY. THE CRITICALITY WAS CLASSIFIED 2C FOLLOWING ICAO GUIDELINES DOC 9859.
ROOT CAUSE: ORING SEAL AT IPC LOCATION 16-240 IS MISSING IN RR TRENT XWB 97K NOMENCLATURE (DATED 2017-11-23). IT CONSEQUENTLY DID NOT APPEAR IN SAFRAN TRANSMISSION SYSTEMS TECHNICAL QUOTATION WHICH EVENTUALLY LED TO THE EVENT.
